MathSciNet Relay Station
MathSciNet bibliographic data
MR1113650 (93k:22014) 22E47
Vargas, Jorge Restrictions of discrete series to ${\germ s}{\germ l}(2,{\bf R})$. Proc. Amer. Math. Soc. 117 (1993), no. 4, 1187–1192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement